# SDR C8GA2010000063

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rmlg Ww
- Part time: 64,623 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, WHILE PERFORMING INSPECTIONS, IT WAS NOTED THAT THE RT INBD WHEEL WELL FWD BULKHEAD SKIN IS CRACKED AT APU OUTLET DUCT CUT-OUT LOWER.  FABRICATED DOUBLER'S FROM 15-5PH .050".  INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
